RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kondakova, Elena Nikolaevna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:343
Abstract pages:1010
Full texts:182
References:146
E-mail:

http://www.mathnet.ru/eng/person54419
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. V. I. Danchenko, E. N. Kondakova, “Criterion for the appearance of singular nodes under interpolation by simple partial fractions”, Tr. Mat. Inst. Steklova, 278 (2012),  49–58  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 278 (2012), 41–50  isi  elib  scopus
2010
2. V. I. Danchenko, E. N. Kondakova, “Chebyshev's alternance in the approximation of constants by simple partial fractions”, Tr. Mat. Inst. Steklova, 270 (2010),  86–96  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 270 (2010), 80–90  isi  scopus
2009
3. E. N. Kondakova, “Interpolation by the simplest fractions”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 9:2 (2009),  30–37  mathnet  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020